I am about to start on Zoloft a new anti depressant that my doctor prescribed me but I am a lil worried to take it if it causes weight gain. Has anyone experienced weight gain after taking Zoloft?
helenhines3; Very few have complained about weight gain with Zoloft most it is just the other way around weight loss, And just to make sure you can just watch what you are eating but it should not make a difference any weight gain is very rare. best of luck hope you get to feeling better Chuck1957 I was on 200mg daily at one point and never gained a ounce. Chuck1957
It's not a common side effect. I was on zoloft for about 8 years and never gained a pound. If anything it suppressed my appetite. I used to drink those carnation breakfasts for extra nutrition because I wouldn't get hungry. We're all different. If you see yourself gaining weight try to mind what you eat and at what time. No late night snacking. Pepper
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Nov 2013 • 3 answers
Posted 20 Nov 2013 • 1 answer
Posted 26 Nov 2014 • 2 answers
Posted 26 Feb 2015 • 4 answers
Posted 5 Dec 2015 • 3 answers